# SDR UIEA2025061200755

- Difficulty date: June 18, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 60,931 hours, 32,346 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2, INLET COWL, INNER BARREL, LOWER ACUSTICAL SKIN WITH DENTS (2 EA) AT 6 O'CLOCK POSITION.  PERFORMED PERMANENT REPAIR AT ENGINE NÂ°2 INLET COWL INNER BARREL I.A.W ATLAS AIR ENGINEERING AUTHORIZATION EA-1971A215 REV 0 DATED 27-MAY-25. NO FURTHER DEFECTS NOTED.
